# SDR UALA2012041502272

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 82,251 hours, 13,152 cycles
- Engine: Pwa PW4060
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Satcom
- Part number: 6228849001
- Part serial: 252
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SATCOM INSTALLATION BITE TEST, RECEIVED RFU FAIL MESSAGE.  REMOVE AND REPLACE SATCOM RFU IAW AMM.  PERFORMED SATCOM SYS INST. TEST.  RFU FAIL MESSAGE IS CLEARED IAW AMM.
